MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW BLOOD SAMPLING SYSTEM

MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW BLOOD SAMPLING SYSTEM
Model Number 10884450327668
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the hemodynamic monitoring of a patient, the pressure monitoring set was found to be leaking fluid.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has returned for evaluation.The complaint is confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Corrective actions are in process.

Brand Name
SAFEDRAW BLOOD SAMPLING SYSTEM
Common Device Name
BLOOD SAMPLING SYSTEM
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, 76892 6
SN  768926
MDR Report Key9993530
Report Number8020616-2020-00012
Device Sequence Number4442360
Product Code DXN
UDI-Device Identifier10884450327668
UDI-Public10884450327668
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number10884450327668
Device Catalogue Number689063/JPA
Device Lot NumberC1499420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer04/03/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1